Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 3, Issue 1


Published
on

January 1, 2015


Pages

55-61


DOI

Article

Some Common Fixed Point Theorems for Four Self Maps in Complex Valued Metric Spaces

Check for updates


Authors

Manoj Kumar* Affiliation:
Department of Mathematics, Central University of Rajasthan, Kishangarh, Ajmer-305817, Rajasthan, India


Abstract

In this paper, first we prove a common fixed point theorem for two pairs of weakly compatible self maps in complex valued metric spaces. Secondly, we prove common fixed point theorems for weakly compatible mappings along with E.A. and (CLR) properties.


Keywords

Complex valued metric space, Partial order, Weakly compatible maps, E.A. property, (CLR) property.


Citation

Kumar, M. (2015). Some common fixed point theorems for four self maps in complex valued metric spaces. Journal of Analysis & Number Theory, 3(1), 55–61. https://doi.org/10.12785/jant/030109

Published by: Engineering Journals

Engineering Journals Logo